# SDR AALA20161206012

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 6,211 hours, 2,214 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: 8832
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AFT LEFT LAVATORY SMOKE DETECTOR AURAL ALERT SOUNDED AFTER LEVEL AT CRUISE.  RESET BY FLIGHT ATTENDANT.  REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-14-01.  OPERATIONAL CHECK GOOD.
